# SDR 96ZZZX2083

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24KD
- Make and model: Mooney M20F
- Aircraft serial: 700047
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 321400
- Condition: Failed
- Location: Mlg
- Part time: 2,804 hours
- Component: Dukes
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ELECTRICALLY.  MANUAL EXTENSION WAS ATTEMPTED WITH NO EXTENSION.  AIRCRAFT LANDED WITH WHEELS UP.  INVESTIGATION REVEALED DUKES ACTUATOR (PN 3214-00) PINION GEAR (ADDRESSED IN AD 75-23-04) WORN BEYOND LIMITS CAUSING PINION AND DRIVE GEAR TO SLIP UNDER LOAD RESULTING IN TOTAL ELECTRIC AND MANUAL BACKUP FAILURE.  RECORDS INDICATE C/W AD 75-23-04, 33 HOURS PRIOR.
